Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2015, Volume 21, Number 4, Pages 109–114 (Mi timm1234)  

On the divergence of trigonometric Fourier series in classes $\varphi(L)$ contained in $L$

M. R. Gabdullin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: We show the unimprovability of a theorem on sufficient convergence conditions for the trigonometric Fourier series of a function in classes $\varphi(L)$ in the case when the class $\varphi(L)$ is “close” to $L$.

Keywords: trigonometric Fourier series, classes $\varphi(l)$.

Full text: PDF file (138 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2017, 297, suppl. 1, 81–87

Bibliographic databases:

UDC: 517.518.452
Received: 22.05.2015

Citation: M. R. Gabdullin, “On the divergence of trigonometric Fourier series in classes $\varphi(L)$ contained in $L$”, Trudy Inst. Mat. i Mekh. UrO RAN, 21, no. 4, 2015, 109–114; Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 81–87

Citation in format AMSBIB
\Bibitem{Gab15}
\by M.~R.~Gabdullin
\paper On the divergence of trigonometric Fourier series in classes $\varphi(L)$ contained in $L$
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2015
\vol 21
\issue 4
\pages 109--114
\mathnet{http://mi.mathnet.ru/timm1234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3468435}
\elib{https://elibrary.ru/item.asp?id=25300990}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2017
\vol 297
\issue , suppl. 1
\pages 81--87
\crossref{https://doi.org/10.1134/S0081543817050091}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000410252500009}


Linking options:
  • http://mi.mathnet.ru/eng/timm1234
  • http://mi.mathnet.ru/eng/timm/v21/i4/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:212
    Full text:68
    References:66
    First page:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021